Some algorithm for computing local parameters of quartic interpolatory splines
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 33 (1994) no. 1, pp. 63-73
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1994_33_1_a7,
author = {Kobza, Ji\v{r}{\'\i}},
title = {Some algorithm for computing local parameters of quartic interpolatory splines},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {63--73},
year = {1994},
volume = {33},
number = {1},
mrnumber = {1385747},
zbl = {0851.41009},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1994_33_1_a7/}
}
TY - JOUR AU - Kobza, Jiří TI - Some algorithm for computing local parameters of quartic interpolatory splines JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1994 SP - 63 EP - 73 VL - 33 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1994_33_1_a7/ LA - en ID - AUPO_1994_33_1_a7 ER -
%0 Journal Article %A Kobza, Jiří %T Some algorithm for computing local parameters of quartic interpolatory splines %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1994 %P 63-73 %V 33 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1994_33_1_a7/ %G en %F AUPO_1994_33_1_a7
Kobza, Jiří. Some algorithm for computing local parameters of quartic interpolatory splines. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 33 (1994) no. 1, pp. 63-73. http://geodesic.mathdoc.fr/item/AUPO_1994_33_1_a7/